# SDR AALA202011119014

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 64,203 hours, 24,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD FLIGHT ATTENDANT PANEL HAS CABIN INTERCOMMUNICATION DATA SYSTEM CAUTION DISPLAYED.  ACCOMPLISHED DOOR DAMPENER (AALA202011119009) AND EMERGENCY OPERATION CYLINDER SERVICING ON DOORS L2 AND R2, PER AMM 52-22-00-614-002-A.
